Tinidazole

warning: Creating default object from empty value in /home/cpnhelp/www/www/modules/taxonomy/taxonomy.pages.inc on line 33.
Anti-bacterial agent used to kill the cryptic form of Cpn. An alternative to flagyl (metronidazole).

Switch to Tini: Slammed 6 days after end of pulse!

Well, I thought I might get away light but 6 days after the end of my first Tini pulse, I got slammed with headaches, pain and swelling. Joints ache. The side of my head has always been a problem area with areas that have been stiff or achy. Now the entire right side of my head is hot and feels swollen. There are lumps under the scalp that come and go and the skin itches. My right eye aches and feels swollen. The white is red and looks irritated.The bone behind the brow is sore to the touch. Tini is definitely on a killing spree.

5th Tini Pulse & So Much More

Well, it's been awhile since I posted a blog.  So much has been happening to me... PC crashed, family stress, rental renovations and here I am, still on CAPi

I've had some changes in my thyroid functions although I'm not really sure how to describe them.  I'm very lethargic at times with lack of motivation to leave the house or get dressed much but that comes in between being busy with personal life issues so I'm far from bedridden or housebound really.

I've completed my 5th tinii 5 day pulse (12/9 - 12/13) and am planning on starting Valcyte now that my pulses seem quite manageable.  

Switching to Tini

I finally gave up on the nastiness of Flagyli. Have been stoic about taking it for so long. Switched to Tinidazole. The directions say to take two tablets a day. When I took my two tabs of Flagyl, I would take one and then another one about 1/2 hr later just to get it over with.

Any suggestions on how to space out the Tini during the day?

Raven

18 Months on CAP

Dec 24, 2008 marks the completion of my 18th month of treatment.  I am antibody positive for CPni and Bb.  I started treatment on bacteriocidal level of Doxycycline 400 mg/day for almost 4 months before cutting back to 100 mg BID and adding Roxithromycin 150mg BIDi daily.  Those first 4 months were incapacitating and perhaps advantagious it is water under the bridge and I would not recommend it to others. 

3rd Tini Pulse - Full Steam Ahead!

I was reading back thru my blogs to see what caused me to decide when to stop the last pulse at 2 days.  So far, I'm halfway thru day 2 and I'm feeling OK.  Actually, I may even be feeling a bit better than I did before starting this pulse but that might be stretching it, so I think I feel about the same as before pulsing.  Looking back in my blog I wasn't feeling all that great before and then pulsing magnified it so I stopped.  It felt like it took forever (about 3 wks) before I felt like I came back to my starting point, pre-pulse.   

2nd Tindamax Pulse Completed & Holding Off on Valcyte

I did a 2 day Tindamax pulse Mon/Tues this week.  This is the last pulse I plan to do for awhile as I'm going to begin taking Valcyte and will create a new blog for that.  I think I may try using the pyruvate protocol once I get stable on the Valcyte and maybe after the initial herx/die off from it rather than the tinii pulses during the next few months.   

I have been feeling rather horrid lately, for me, which means I'm pretty much housebound and have moved bed hugging up the list for one my top "favorite" daytime activities lately.  I can do one activity every few days out but then have to return home quickly for a nap.  This started before the tini pulse but I think it's increased some now.  

INTERACTION BETWEEN TINIDAZOLE AND BENZODIAZEPINES?

Hi to all! Just wanted to ask if some of you know if there are INTERACTIONS BETWEEN TINIDAZOLE AND BENZODIAZEPINES? For example Lorazepam? In the instruction leaflet was somethting written, that Barbiturates decrease the effect of tini. But I am not sure if Benzodiazepines count as barbiturates? Does anybody know more?

Or is anyone else taking benzos?

Warmest regards

One Day Tindamax Pulse Aftermath

Can this be aftermath of Tindamax pulse, secondary porphyriai from heat/sun or a combo of both? It all began Thursday afternoon (13 days after tini one day pulse) but I was having a lot of stress dealing with the cable and phone companies prior.

Antibiotics to be available without prescription

This is the news:  In England, possible antibioticsi to be sold over the counter, to treat CHLAMYDIA!

This is the story form http://www.guardian.co.uk/society/2008/aug/06/health<

Oral antibiotics are to be made available for the first time without doctor's prescription under guidelines approved yesterday by the medicines regulator.

A pill to treat chlamydia, the most commonly diagnosed sexually transmitted infection, will become available for purchase in pharmacies across England later this year.

Tini - Branded or Generic?

I am looking at purchasing some Tinidazole.  We normally buy the abxi from http://www.edrugnet.com<

They have both the branded Pfizer Fasigyn Tini and the generic Fasigyn Tini.

Is Tini still under patent?

What does everyone else take?

Thanks,

Mark

Metroni /Tindazol a risk?

Hallo to everybody,

 

I´m a little bit irritated. The story behind my question:

my cousin, a gynaecologist, is very interested in my treatment, is looking at this website ,too, because he also has patients, suffering from MSi.

He mentioned ,that taking Tini or Metronidazol for such a long time, worries him, because there are controversial discussions of  being carcinogenic.

Do you know anything about it? I don´t want to make a bad deal. Thought of taking my first tini at the end of August.

 Is there a need to worry?

 

Thanks a lot for any answer!

sphinx

 

Pulse 2...(five days post-pulse)

Blogging for the record....  My second pulse was  1-250 mg of Tinii for 4 days.... May 24-27, 2008

1.   First two days I noticed an increase in energy

2.  Day 3  my LEFT knee and hip became painful and stiff. Up until this point I have not experienced problems with my left leg, it's been all in my right knee and sacriliac .   I could barely walk and was unable to go up or down stairs.   I still have major problems with my right leg - knee (can't squat or bend, difficulty walking up stairs.)

2.  Again increase in coughing... as well as chest congestion - benedryl helps

3.  Red rimmed/watery eyes.

4.  Third day I had a really bad headache (and I usually don't get headaches)

First Pulse (finally) for the record..

Haven't been posting lately-- not much to note re improvements (or I should say lack of -- but  continue onward!) . I still have extreme CFSi and FM which keeps me physically down most of the week... no driving, shopping, housework, etc.  Frustrating, expecially now that the weather is warm. 

One of the few positives  (right now anyway) after being on the dual CAPi for a year is that my body no longer has that  "sick, sick" feeling.... just the extreme fatigue.   I do have occasional days that pop up maybe once a month  ... "pseudo normalcy".  

Hi, everybody

I am very happy that I found your wonderful website. Since my childhood I suffer from many illnesses, frequent infection, influenzas, hypo-immunity, every bacillus was always mine. Later (in adult age) I tried to use medicines from my doctor to improve my immunity: 

Luivac, Bronchovaxom, Imunor, Imudon, Biostim, Isoprinosine a Wobenzym but without success.

Protocol Vacations

Well, it seems somewhat unlikely that my liver enzymes have decreased enough to avoid a Protocol Vacation.   I will likely get a partial report on my lab studies in the next few days.

So I am beginning to look at the possibility of being asked to cut back or even completely take a break from the protocol as my AST and ALT are in the 3-4 times the high normal range and this has been the case for almost 4 months now. 

I know that folks have stopped for numbers lower than mine which are both over 140.  My several past blood draws have been ever so slightly higher each time yet still slowly climbing.

I would appreciate anyone who has found themselves in this position to share how it was handled in your case.  

Syndicate content